MathSciNet Relay Station
MathSciNet bibliographic data
MR47898 45.0X
Chang, Shih-Hsun A generalization of a theorem of Hille and Tamarkin with applications. Proc. London Math. Soc. (3) 2, (1952). 22–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement